# SDR UIEA2016050300268

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65B0989223
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L5 DOOR LOWER GATE AROUND BOTH WEAR PADS.  R & R L5 DOOR LOWER GATE IAW SRM 51-40-02.
